Compactness of moduli spaces of negatively curved metrics
Séminaire de théorie spectrale et géométrie, Tome 10 (1991-1992), pp. 35-37.
@article{TSG_1991-1992__10__35_0,
     author = {Leeb, Bernhard},
     title = {Compactness of moduli spaces of negatively curved metrics},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {35--37},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {10},
     year = {1991-1992},
     zbl = {0778.58010},
     mrnumber = {1715911},
     language = {en},
     url = {http://www.numdam.org/item/TSG_1991-1992__10__35_0/}
}
TY  - JOUR
AU  - Leeb, Bernhard
TI  - Compactness of moduli spaces of negatively curved metrics
JO  - Séminaire de théorie spectrale et géométrie
PY  - 1991-1992
DA  - 1991-1992///
SP  - 35
EP  - 37
VL  - 10
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/item/TSG_1991-1992__10__35_0/
UR  - https://zbmath.org/?q=an%3A0778.58010
UR  - https://www.ams.org/mathscinet-getitem?mr=1715911
LA  - en
ID  - TSG_1991-1992__10__35_0
ER  - 
Leeb, Bernhard. Compactness of moduli spaces of negatively curved metrics. Séminaire de théorie spectrale et géométrie, Tome 10 (1991-1992), pp. 35-37. http://www.numdam.org/item/TSG_1991-1992__10__35_0/

[B] Bestvina M. - Degenerations of the hyperbolic space, Duke Math. J. 56 n° 1 ( 1988), 143-161. | MR 932860 | Zbl 0652.57009

[G1] Gromov M. - Manifolds of negative curvature, J. of Diff. Geom. 13 ( 1978), 223-230. | MR 540941 | Zbl 0433.53028

[G2] Gromov M. - Hyperbolic manifolds according to Thurston and Jorgensen, in: Springer LNM 842 ( 1981), 40-53. | Numdam | MR 636516 | Zbl 0452.51017

[MS1] Morgan J. and Shalen P. - Valuations, trees and degenerations of hyperbolic structures 1, Ann. of Math. 120 ( 1984), 401-476. | MR 769158 | Zbl 0583.57005

[MS2] Morgan J. and Shalen P. - Degenerations of hyperbolic structures 2, Measured laminations in 3-manifolds, Ann. of Math. 127 ( 1988), 403-456. | MR 932305 | Zbl 0656.57003

[P] Paulin F. - Topologie de Gromov équivariante, structures hyperboliques et arbres réels, Inv. Math. 94 ( 1988), 53-80. | MR 958589 | Zbl 0673.57034

[Th] Thurston W. - Hyperbolic structures on 3-manifolds 1, Ann. of Math. 124 ( 1986), 203-246. | MR 855294 | Zbl 0668.57015

[l] Leeb B. - Compactness of moduli spaces of negatively curved metrics, in preparation.

[2] Leeb B. - Examples of discrete groups without small actions on metric trees, in preparation. | Zbl 0849.57012